# SDR R61A201804080479

- Difficulty date: April 8, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINT CHECK * MAJOR * FOUND CORROSION AFT CARGO INTERNAL DOUBLER FOR DRAIN MAST AT FR 86-87 STR 26R-28R. REMOVED AND REPLACED INTERNAL DOUBLER FOR AFT DRAIN MAST IAW SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
